I am not sexually active but was just diagnosed with bacterial vaginosis. I have been taking methotrexate for approximately 8 months for Rheumatoid Arthritis. Is it possible that the bacterial vaginosis is a side effect of the methotrexate?
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... prednisone, methotrexate, and celebrex. My stomach has been bothering me and I have been having these pins and needles feelings for a bit now. I ...
9 answers • 9 Apr 2010
My doctor has recommended methotrexate for my psoriatis arthritis. I am concerned of the side effects, particulary reports that I will notice my hair ...
4 answers • 3 May 2012
... twice a day and bupropion sr. i am researching the methotrexate, and am leery of starting such a powerful drug. also wondering about interactions ...
2 answers • 7 Jul 2012
3 answers • 7 Sep 2012
I have been diagnosed with RA and prescribed Methotrexate. I haven't taken any yet, but from what I've read, nausea is a common side effect.
4 answers • 6 Jun 2014